Citation: Delysid1948. "Adderall induced heart attack?: An Experience with Amphetamine (Adderall) (exp9245)". Erowid.org. Sep 4, 2001. erowid.org/exp/9245
Im generally a healthy person. I walk a mile home every day from school, mostly uphill without a lot of strain, so i would consider myself in shape. One night, i was out of marijuana and wanted to get high, so i settled for three 10 mg Adderall pills. So i crushed these up and snorted them, and within a few minutes i was feeling quite sped up. It wasn't bad, but it still wasn't a very 'pleasant' high. Anyway, after about 6 hours after snorting the pills, I fell asleep for about 5 hours.
When i woke up, i felt very sick, stressed, nauseas, confused, and alert. It was painful, it felt as if my brain was being torn out of my head and my heart was in my throat. I went through the day like this until about 8pm when all of a sudden, my head started beating very rapidly. My body felt extremely numb and limp, I couldn't breath, and my blood pressure was so high that my body was convulsing violently with each heartbeat. The whole time i felt as if I was going to vomit out my heart. I took my pulse and realized that my heart was beating almost 180 BEATS PER MINUTE. Then, as fast as it came, with one final beat, the whole thing stopped, and my blood pressure and pulse went back to normal. The whole experience lasted about 4 minutes, but was one of the most terrifying things to ever happen to me. From now on im sticking to marijuana and the occasional hallucinogen.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.